RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1977, Volume 33, Number 2, Pages 149–173 (Mi tmf3279)  

This article is cited in 7 scientific papers (total in 7 papers)

Dispersion relation for $3\to 3$ forward amplitude and generalized optical theorem

A. A. Logunov, B. V. Medvedev, M. A. Mestvirishvili, V. P. Pavlov, M. K. Polivanov, A. D. Sukhanov


Abstract: Investigation of analytical structure of the three-particle forward scattering amplitude with respect to energy variable of one of particles is performed. The results obtained make it possible to draw the conclusions on crossing properties of the amplitude and to derive the generalized optical theorem relating the discontinuity of the amplitude to the distribution function of inclusive process. For a special case when two oil three particles are of zero mass dispersion relation is proved.

Full text: PDF file (2802 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1977, 33:2, 936–952

Bibliographic databases:

Document Type: Article
Received: 02.06.1977

Citation: A. A. Logunov, B. V. Medvedev, M. A. Mestvirishvili, V. P. Pavlov, M. K. Polivanov, A. D. Sukhanov, “Dispersion relation for $3\to 3$ forward amplitude and generalized optical theorem”, TMF, 33:2 (1977), 149–173; Theoret. and Math. Phys., 33:2 (1977), 936–952

Citation in format AMSBIB
\Bibitem{LogMedMes77}
\by A.~A.~Logunov, B.~V.~Medvedev, M.~A.~Mestvirishvili, V.~P.~Pavlov, M.~K.~Polivanov, A.~D.~Sukhanov
\paper Dispersion relation for $3\to 3$ forward amplitude and generalized optical theorem
\jour TMF
\yr 1977
\vol 33
\issue 2
\pages 149--173
\mathnet{http://mi.mathnet.ru/tmf3279}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=462341}
\transl
\jour Theoret. and Math. Phys.
\yr 1977
\vol 33
\issue 2
\pages 936--952
\crossref{https://doi.org/10.1007/BF01036592}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3279
  • http://mi.mathnet.ru/eng/tmf/v33/i2/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. M. Muzafarov, “Crossing symmetry of many-particle amplitudes”, Theoret. and Math. Phys., 35:3 (1978), 467–470  mathnet  crossref
    2. V. P. Pavlov, “Theory of generalized retarded operators”, Theoret. and Math. Phys., 37:2 (1978), 937–949  mathnet  crossref  mathscinet
    3. V. P. Pavlov, “Analytic structure of the $3\to 3$ forward amplitude”, Theoret. and Math. Phys., 35:1 (1978), 277–284  mathnet  crossref
    4. L. M. Muzafarov, “Dispersion relations for the $\gamma NN\to\gamma NN$ forward scattering amplitude and generalized optical theorem”, Theoret. and Math. Phys., 38:1 (1979), 24–32  mathnet  crossref  mathscinet
    5. A. A. Logunov, B. V. Medvedev, L. M. Muzafarov, V. P. Pavlov, M. K. Polivanov, A. D. Sukhanov, “Analytic structure of the $3\to3$ forward amplitude”, Theoret. and Math. Phys., 40:2 (1979), 677–687  mathnet  crossref  mathscinet  isi
    6. B. V. Medvedev, V. P. Pavlov, M. K. Polivanov, A. D. Sukhanov, “Analytic properties of many-particle amplitudes”, Theoret. and Math. Phys., 52:2 (1982), 723–732  mathnet  crossref  mathscinet  isi
    7. Blumlein, J, “Target mass and finite momentum transfer corrections to unpolarized and polarized diffractive scattering”, Nuclear Physics B, 755 (2006), 112  crossref  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:358
    Full text:74
    References:45
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019